Volume 10, Number 4
Preview Issue Next Issue

Purchase

Zi-qiang Yang and Y. Yuan

J. Comp. Math., 10 (1992), pp. 291-295

Preview Purchase PDF 1 71 Article preview

Purchase

Jian-xin Deng

J. Comp. Math., 10 (1992), pp. 296-300

Preview Purchase PDF 0 79 Article preview

Purchase

Yi Li

J. Comp. Math., 10 (1992), pp. 301-304

Preview Purchase PDF 1 71 Article preview

Purchase

Goong Chen and Quan Zheng

J. Comp. Math., 10 (1992), pp. 305-320

Preview Purchase PDF 0 56 Article preview

Purchase

Goong Chen, Wendell H. Miies, Wan-Hua Shaw and Quan Zheng

J. Comp. Math., 10 (1992), pp. 321-338

Preview Purchase PDF 0 57 Article preview

Purchase

Guan-rong Chen

J. Comp. Math., 10 (1992), pp. 339-347

Preview Purchase PDF 0 67 Article preview

Purchase

Hermann Brunner

J. Comp. Math., 10 (1992), pp. 348-357

Preview Purchase PDF 0 80 Article preview

Purchase

A. K. Yeyios

J. Comp. Math., 10 (1992), pp. 358-365

Preview Purchase PDF 0 64 Article preview

Purchase

Zhang-xin Chen

J. Comp. Math., 10 (1992), pp. 366-375

Preview Purchase PDF 0 64 Article preview

Purchase

Jian-feng Feng, Gong-yan Lei and Min-ping Qian

J. Comp. Math., 10 (1992), pp. 376-387

Preview Purchase PDF 0 59 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80